# SDR SWIA200922124

- Difficulty date: July 19, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 20,848 hours, 16,039 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE DISPLAYED.  (FLT 4622)  REPLACED MAIN GEAR PRIORITY VALVE.
